# SDR CAL50885

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 579
- Part time: 64,398 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND SKIN AND DOUBLER CRACKED AND BULGED AT STA 579, LONGERONS 29L-29R.  THREE CRACKS WERE FOUND AND MEASURED .25 INCH, .50 INCH, AND .75 INCH LONG.  THE SKIN AND DOUBLER WERE REPAIRED IAW SRM 53-04, FIGURE 43.  (X)
